MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION PROTHESIS CEMENTLESS; MP RECONSTRUCTION STEM CEMENTLESS

WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION PROTHESIS CEMENTLESS; MP RECONSTRUCTION STEM CEMENTLESS
Model Number 172-918/16
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
An mp modular stem system, originally implanted on (b)(6) 2021, was revised because of infection.The implants were removed and replaced with an antibiotic spacer.

Brand Name
MP RECONSTRUCTION PROTHESIS CEMENTLESS
Common Device Name
MP RECONSTRUCTION STEM CEMENTLESS
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key16770520
Report Number3006721341-2023-00009
Device Sequence Number3251381
Product Code LWJ
UDI-Device Identifier04026575320615
UDI-Public(01)04026575320615(17)230331(10)1807141
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number172-918/16
Device Catalogue Number172-918/16
Device Lot Number1807141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/10/2023
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer04/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age52 YR
Patient SexMale